Yes, very much so. It is a stimulating hormone, and it can put some women on edge.
Probably. When anyone has too much of a hormone going on, it can cause many emotions, including stress.
Estrogen levels can fluctuate between 25 pg/ml and 40000 pg/ml depending on the situation. There are no unnatural amounts of estrogen.
I understood what you meant, asshle , I was just trying to annoy you. Nobody cares about your opinion, fckhead .
You are so childish. Honestly, why do you even care how other people live their life? Other people's identity shouldn't even bother you if you are happy with yourself.
It's your comments about calling trans people freaks that bothered me. You could have stayed respectful. I don't care that you disapprove of how I live my life and about my identity. But it wasn't relevant to the question. Anyway, I don't want to put time in endless arguments. I just don't appreciate how you spew your disguest about trans people out of the blue. We are still human beings. You could have shown a tiny bit of respect.
Yes...even a small amt of estrogen can have really bad side effects. This is why some ppl react badly to the BC pill...even tho they say it's just a small amount...it can still effect you. PM me if you want to talk.